ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Неравенства для дробных производных целых функций произвольного роста

Багиян, Р. А. (1997) Неравенства для дробных производных целых функций произвольного роста. Հայաստանի ԳԱԱ Զեկույցներ, 97 (4). pp. 6-10. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
971Kb

Item Type:Article
Additional Information:Անհավասարություններ կամայական աճումով ամբողջ ֆունկցիաների կոտորակային կարգին ածանցյալների համար։ Inequalities for the fractional derivatives of the entire function with any finite growth.
Uncontrolled Keywords:Բաղիյան Ռ. Ա., Baghian R. A.
Subjects:Q Science > QA Mathematics
ID Code:5931
Deposited By:NAS Reports
Deposited On:21 May 2013 14:17
Last Modified:13 Mar 2014 08:17

Repository Staff Only: item control page